Jump to content

Noise in my head- FFFT FFFT FFFT-please help


Recommended Posts

Hi folks.

Since Friday I have gotten this weird noise in my head. I was very fatigued on Friday and maybe this is causing it. The noise goes FFFFT FFFFFT FFFTT. It's the only way I can describe it. It always goes 3 times. It's almost like a clicking but more of a FFFFTt. Anyone ever heard this? Its not a whooshin sound as I've heard before from you guys. I hear this fft 3 times and think the next fft is gonna be my head exploding. Anybody ever had this? Thanks.

David

Link to comment
Share on other sites

Hi folks.

Since Friday I have gotten this weird noise in my head. I was very fatigued on Friday and maybe this is causing it. The noise goes FFFFT FFFFFT FFFTT. It's the only way I can describe it. It always goes 3 times. It's almost like a clicking but more of a FFFFTt. Anyone ever heard this? Its not a whooshin sound as I've heard before from you guys. I hear this fft 3 times and think the next fft is gonna be my head exploding. Anybody ever had this? Thanks.

David

David, I don't have quite what you describe but I have a constant spinning feeling and roaring sound in my head, makes me dizzy, sometimes bad in which case lying down for an hour not moving my head helps. Also get roaring in my ears, I was starting to go a teensy bit deaf before the SAH, it runs in my family, my brother had to get a hearing aid in his 30s, my dear old Dad (who passed away in February while I was in a coma) was incredibly deaf, and now my younger sister's hearing is starting to go, so I cannot blame it ALL on the SAH but it is definitely much worse since. My husband says he had the same thing for a year, many years ago, and it stopped when his doctor gave him some hefty antibiotics for a sore throat, so I guess he had a chronic low level ear infection, he had nausea with it too. Sorry, this is not very relevant to your experience. Have you mentioned it to your doctor? I did and he said it is common for people to get tinnitus or similar after a brain accident, it may or may not improve with time. Thanks, Doc!

Link to comment
Share on other sites

Well,

I think I figured it out. My pain Dr. put me on a new medication called Tramadol. It was supposed to help or last longer than others. It has just actually GIVEN me a headache, made me tired and loopy. One of the side effects is brain "zaps". Well, you guess that would be it. I wont be taking it anymore. Nice to feel like a lab rat for the Drs.

David

Link to comment
Share on other sites

Hi David,

It's good to hear you think you've worked out what's causing the noise. Fingers crossed it stops. I was also put on a few medications that I took myself off of.

I do remember that my head did make all kinds of noises in early recovery, clicking , creaking and an itchiness that would drive me mad! All part of the healing. Now it's only slight things and not so often.

Here's hoping the noises stop in your head, hey, it coulda been worse, coulda been voices!!

Take care,

SarahLou Xx

Link to comment
Share on other sites

Hi David,

It's good to hear you think you've worked out what's causing the noise. Fingers crossed it stops. I was also put on a few medications that I took myself off of.

I do remember that my head did make all kinds of noises in early recovery, clicking , creaking and an itchiness that would drive me mad! All part of the healing. Now it's only slight things and not so often.

Here's hoping the noises stop in your head, hey, it coulda been worse, coulda been voices!!

Take care,

SarahLou Xx

Thanks,

They seem to have gone away. It get itchiness, but I know it's from Percocet, my painkiller.

And lastly, one of the side effects of my SAH is I get songs stuck in my head and LITERALLY CANT GET RID OF THEM. So I do have voices in my head :)

David

Link to comment
Share on other sites

Hi David that's so strange that you should mention Tramadol. I was prescribed this too for recent back pain. I asked the pharmacist to check if this was suitable for me given my history. He was really helpful and made a few phone calls then called me back. The manufacturers told him that it can cause 'pressure' on the brain so may not be suitable for me. Also another group of meds the 'steroidal anti inflammatory drugs' are not suitable for me anymore because of the increased risk of stroke.

Would be interesting to see if the noise goes away now.

(sorry think that should be 'non-steroidal anti inflammatory drugs')

Yeah, I didnt like the Tramadol. Made me loopy and tired. Not the best for work. Also think it made me kind of angry, or so my wife says. I think I was just angry that the pain clinic gave these meds that are too chemical, that I didnt need and are just guessing with me. I just didnt work for me.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...